Stabilization of unstable periodic solutions of delay equations
Differencialʹnye uravneniâ, Tome 36 (2000) no. 11, pp. 1488-1492
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2000_36_11_a6,
author = {N. A. Magnitskii and S. V. Sidorov},
title = {Stabilization of unstable periodic solutions of delay equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1488--1492},
year = {2000},
volume = {36},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2000_36_11_a6/}
}
N. A. Magnitskii; S. V. Sidorov. Stabilization of unstable periodic solutions of delay equations. Differencialʹnye uravneniâ, Tome 36 (2000) no. 11, pp. 1488-1492. http://geodesic.mathdoc.fr/item/DE_2000_36_11_a6/